Header

UZH-Logo

Maintenance Infos

Asymptotic Stability of $\operatorname{Ass}(M/I^nM)$


Brodmann, M (1979). Asymptotic Stability of $\operatorname{Ass}(M/I^nM)$. Proceedings of the American Mathematical Society, 74(1):16-18.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

135 downloads since deposited on 30 Oct 2009
11 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1979
Deposited On:30 Oct 2009 14:58
Last Modified:22 Feb 2018 09:55
Publisher:American Mathematical Society
ISSN:0002-9939
Additional Information:First published in Brodmann, M (1979). Asymptotic Stability of $\operatorname{Ass}(M/I^nM)$. Proceedings of the American Mathematical Society, 74(1):16-18, published by the American Mathematical Society.
OA Status:Green
Publisher DOI:https://doi.org/10.2307/2042097

Download

Download PDF  'Asymptotic Stability of $\operatorname{Ass}(M/I^nM)$'.
Preview
Content: Published Version
Filetype: PDF
Size: 1MB
View at publisher